# SDR DALA2014120806435

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 43,776 hours, 16,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY PACKS IAW AMM 33-51-06.  OPS CHECKED GOOD.
